sexologist-icon
Spotting after deviry tab
I have taken deviry 10mg for 5 days to induce periods. My pregnancy test is negative before taking deviry. Now it is spotting from past one day. My last deviry tablet taken before 3 days. I have a doubt. Is there any chance of pregnancy in the past 10 days. As I told my pregnancy test is negative before 10days. Hence I taken deviry. If I get pregency in past 10 days then does the deviry tablet will harm? Plz suggest
12369 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It takes 7-10 days for periods to start after stopping deviry ...so wait for another week n then visit ur gynaecologist if you don't get ur periods .
Answered
Flag this Answer
Flag this answer
5/6 people found this helpful
Was this answer helpful?

This question featured in :

Spotting in pregnancy Deviry 10mg side effects What could be the reason for spotting
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.